# SDR SWAA2016081154732

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-7
- Aircraft serial: 30036
- Aircraft time: 36,814 hours, 25,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR DIRTY.   CLEANED GIRT BAR ATTACH POINTS IAW SIP.
